MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3265-40
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2020-04911.It was reported that the pacer dependent patient's implantable cardioverter defibrillator exhibited high pacing threshold and the right atrial lead exhibited high impedance.The physician explanted and replaced the device.No revision was made to the atrial lead.No patient symptoms or condition were reported.
 
Event or Problem Description
New information received indicated that the patient was stable throughout the revision procedure.
 
Additional Manufacturer Narrative
The reported field event of high capture thresholds was not confirmed in the laboratory.The device was tested on the bench and using automated testing equipment, and no anomalies were found.

Brand Name
QUADRA ASSURA (DDQP+)
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9950136
Report Number2017865-2020-04909
Device Sequence Number3375170
Product Code NIK
UDI-Device Identifier05414734505666
UDI-Public05414734505666
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model NumberCD3265-40
Device Catalogue NumberCD3265-40
Device Lot Number4346240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer04/13/2020
06/16/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date04/21/2020
06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL DX; TENDRIL DX
Outcome Attributed to Adverse Event Required Intervention;